Journal article icon

Journal article

GENERALIZED ELIASSEN-PALM AND CHARNEY-DRAZIN THEOREMS FOR WAVES ON AXISYMMETRIC MEAN FLOWS IN COMPRESSIBLE ATMOSPHERES

Publication status:
Published

Actions


Access Document


Authors


ANDREWS, D More by this author
MCINTYRE, M More by this author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
35
Issue:
2
Pages:
175-185
Publication date:
1978
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:96b1b100-17e5-4756-bae3-62de79ef9466
Source identifiers:
11260
Local pid:
pubs:11260

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP